# SDR 2022FA0000760

- Difficulty date: December 14, 2022
- Submitted: December 14, 2022
- Operation: General aviation
- Aircraft: N454JH
- Make and model: Hughes 369E
- Aircraft serial: 0454E
- Aircraft time: 19,790 hours, 63,496 cycles
- Engine: Allsn 250C20B
- Engine time: 15,601 hours, 8,644 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 6887190
- Part serial: CAE837090
- Condition: Making Metal
- Part time: 15,601 hours, 8,644 cycles
- Stage of operation: AP
- How discovered: L
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE GEARBOX CHIP LIGHT ILLUMINATED DURING APPROACH FOR LANDING. UPON INSPECTION IT WAS DETERMINED THAT THE UPPER GEARBOX MAGNETIC CHIP DETECTOR HAD ILLUMINATED THE WARNING LIGHT WITH METAL ABOVE THE MAXIMUM ALLOWED. A SMALLER AMOUNT OF METAL WAS FOUND ON THE LOWER PLUG AS WELL. THE ENGINE WAS REMOVED FROM THE AIRCRAFT FOR FURTHER INVESTIGATION AS TO THE CAUSE.
